Skip to content
My WebMD Sign In, Sign Up

Announcements

We will be discontinuing this community as of April 1, 2014. We value and appreciate your participation in this community and hope that you will continue to post your questions in the WebMD Cancer Community.

vaginal bleeding after ending chemo
avatar
JeanneMarie29 posted:
My mother was diagnosed last May with stage 3c ovarian cancer.
After debulking surgery and chemo, her ca125 level is at 19.
A couple of weeks ago she started having a pinkish discharge and cramping if she was up on her feet for any length of time. Her gyn-oncologist doesn't seem worried, but I was wondering if anyone out there has experienced this?
Reply


Helpful Tips

Submit Ovarian Cancer Fighter
Know of someone going through ovarian cancer? Let us help them! I am a cancer survivor that recently started a cancer awareness apparel ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Gynecological Center